Cyclic systems, configuration spaces, and the Borsuk–Ulam–Munkholm–Fenn–Connett–Cohen–Lusk theorem
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mappings and dimension, Tome 212 (1996), pp. 46-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1996_212_a4,
author = {S. A. Bogatyi},
title = {Cyclic systems, configuration spaces, and the {Borsuk{\textendash}Ulam{\textendash}Munkholm{\textendash}Fenn{\textendash}Connett{\textendash}Cohen{\textendash}Lusk} theorem},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {46--60},
year = {1996},
volume = {212},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1996_212_a4/}
}
TY - JOUR AU - S. A. Bogatyi TI - Cyclic systems, configuration spaces, and the Borsuk–Ulam–Munkholm–Fenn–Connett–Cohen–Lusk theorem JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1996 SP - 46 EP - 60 VL - 212 UR - http://geodesic.mathdoc.fr/item/TM_1996_212_a4/ LA - ru ID - TM_1996_212_a4 ER -
S. A. Bogatyi. Cyclic systems, configuration spaces, and the Borsuk–Ulam–Munkholm–Fenn–Connett–Cohen–Lusk theorem. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mappings and dimension, Tome 212 (1996), pp. 46-60. http://geodesic.mathdoc.fr/item/TM_1996_212_a4/